Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 127, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 21, 2015, 1:10 PM CDT for Carroll County, Lafayette County, Ray County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2015, 1:10 PM CDT (18:10 UTC)
- Expired
- Jun 21, 2015, 2:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, MO, Lafayette County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 79 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 12:12 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 6.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1785 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
224
WUUS53 KEAX 211810
SVREAX
MOC033-107-177-211900-
/O.NEW.KEAX.SV.W.0127.150621T1810Z-150621T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
110 PM CDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
NORTHEASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 200 PM CDT
* AT 105 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
RICHMOND...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CARROLLTON...HARDIN...NORBORNE...WAVERLY...RUSSELLVILLE...STET AND
DOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 3929 9347 3929 9348 3927 9347 3912 9352
3934 9410 3951 9401 3941 9343
TIME...MOT...LOC 1810Z 288DEG 30KT 3938 9393
HAIL...1.00IN
WIND...60MPH
$$
LG2 follow-up statements
316
WWUS53 KEAX 211836
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
136 PM CDT SUN JUN 21 2015
MOC033-107-177-211900-
/O.CON.KEAX.SV.W.0127.000000T0000Z-150621T1900Z/
CARROLL MO-LAFAYETTE MO-RAY MO-
136 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN RAY...
NORTHEASTERN LAFAYETTE AND SOUTHWESTERN CARROLL COUNTIES UNTIL 200 PM
CDT...
AT 133 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAYVIEW...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CARROLLTON...WAVERLY AND DOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 3929 9347 3929 9348 3928 9347 3925 9348
3912 9352 3928 9394 3948 9384 3941 9343
TIME...MOT...LOC 1837Z 288DEG 30KT 3898 9381
HAIL...1.00IN
WIND...60MPH
$$
LG260
WWUS53 KEAX 211859
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
159 PM CDT SUN JUN 21 2015
MOC033-107-177-211909-
/O.EXP.KEAX.SV.W.0127.000000T0000Z-150621T1900Z/
CARROLL MO-LAFAYETTE MO-RAY MO-
159 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RAY...NORTHEASTERN
LAFAYETTE AND SOUTHWESTERN CARROLL COUNTIES WILL EXPIRE AT 200 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3929 9347 3929 9348 3928 9347 3925 9348
3912 9352 3928 9394 3948 9384 3941 9343
TIME...MOT...LOC 1859Z 288DEG 30KT 3891 9359
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:44 PM CDT, 26 minutes earlier.
Area forecast discussion, Jun 21, 12:44 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1244 PM CDT Sun Jun 21 2015 .DISCUSSION... Issued at 359 AM CDT SUN JUN 21 2015 Sct shwrs/storms ongoing across north-central Missouri this morning as warm air advection on the heels of a veering low-level jet interacts with a stalled frontal boundary. Within the past few hours...radar trends have shown gradual weakening as convergence into the boundary has faltered to some degree. In any event...current activity may last another few hours before drier conditions temporary move into the area towards sunrise. Meanwhile to our northwest...IR satellite showing notable cooling across southern South Dakota/northern Nebraska this morning as another MCS is developing in northwest flow aloft. Quick look at the various high-res models suggests convection will continue to move southeast through the morning...before possibly moving into our area by early afternoon. If this were not enough...a secondary round of storms will be possible later this afternoon as the lingering front begins to slowly retreat northward with time. With either round...strong wind fields aloft combined with moderate levels of instability will support isolated severe storms with strong winds and large hail remaining the main concerns once again. Latest SPC Day 1 outlook places a good majority of the region in Slgt Risk and NAM/GFS bulk shear and instability forecasts certainly support the outlooked area. Temp forecast is defiantly a tricky one for today as previously mentioned frontal boundary is forecast to lift north towards the IA state line by tonight. Meanwhile...early morning convection likely reinforced this boundary to some degree and any developing convection later on may also prevent much northward movement. For now...have played current high temp forecast on the conservative side with mid/upper 80s expected across north-central MO...with low 90s likely from the Missouri Rvr south. Current fcst calls for sub advisory heat indices...however warm and muggy conditions will definitely be in place across the Metro region this afternoon. Frontal boundary expected to lift north of the area early Monday morning with any overnight convection likely coming to an end towards daybreak at the latest. This will set the stage for what appears to be another very hot day as 850 thermal ridging overspreads the area. Surprisingly...latest MOS numbers have come down a few degrees cooler than in previous runs...but cannot see any real reason to believe low to mid 90s won/t be possible by Monday afternoon. In any event...downslope flow combined with deep layers mixing should support heat indices again meeting criteria across the KC Metro. Have elected to hold off on an advisory right now based on limited model support...however if signals (thermal ridging/downslope winds) remain in place with 12z model runs...dayshift could easily go with one this afternoon. By Tuesday...models suggest cold front will once again sag south across the region as a shortwave trough moves through the upper Miss Rvr Vly and sfc high pressure builds south across the Northern Plains. The end result will be cooler temps by midweek as frontal boundary stalls across the fcst region. As was mentioned yesterday...signals for an extended wet period continue to present themselves this morning as ample amounts of low-level moisture move north thanks to a wide open Gulf of Mexico. This combined with the migration of several shortwave disturbances embedded in northwest flow aloft will set the stage for repeated rounds of shwrs/storms. Will have to watch this closely based on possible heavy rain concerns and already elevated water levels on area rivers and streams. Towards the end of the week/early weekend...stalled front expected to finally move through the area as strong high pressure builds south from the Northern Plains. This should lead to slightly below normal temperatures heading into next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 1235 PM CDT SUN JUN 21 2015 Vicinity thunderstorms currently keep bubbling up near the terminals and will persist well into the afternoon hours. This will likely result in a combination of VFR and MVFR ceilings as the storms move through this afternoon with the potential for quick periods of IFR. After the storms dissipate later today expect VFR conditions into the evening hours before the strong winds ahead of an approaching cold front advect some MVFR ceilings in late tonight. Ceilings should clear out tomorrow morning as the gusty winds increase in speed from the southwest. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...32 AVIATION...Cutter
Hazardous weather outlook, Jun 21, 4:52 AM CDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 452 AM CDT SUN JUN 21 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 452 AM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THIS EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND NORTH OF A SEDALIA TO ST. JOSEPH LINE ALTHOUGH, ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE SOUTH OF THAT LINE. THE MAIN THREATS WOULD BE FOR LARGE HAIL AND DAMAGING WINDS. STORMS WILL BEGIN TO WEAKEN AND DIMINISH AFTER SUNSET. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL RETURN ON MONDAY WITH HIGHS IN THE LOW TO MID 90S AND HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jun 21, 12:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1216 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 2 S HENRIETTA 39.21N 93.94W
06/21/2015 RAY MO 911 CALL CENTER
TREES UPROOTED NEAR HENRIETTA. TIME AND LOCATION
ESTIMATED FROM RADAR.
&&
PMURRAYLocal storm report, Jun 21, 12:26 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1226 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HEAVY RAIN 1 S LEXINGTON 39.17N 93.87W
06/21/2015 E0.00 INCH LAFAYETTE MO TRAINED SPOTTER
1.5 INCHES OF RAINFALL SO FAR.
&&
PMURRAYLocal storm report, Jun 21, 12:29 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM FLASH FLOOD EXCELSIOR SPRINGS 39.34N 94.23W
06/21/2015 CLAY MO TRAINED SPOTTER
FISHING RIVER COMING OUT OF ITS BANKS AND FLOODING
STREETS IN DOWNTOWN EXCELSIOR SPRINGS.
&&
PMURRAYLocal storm report, Jun 21, 12:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1252 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL DE KALB 39.59N 94.93W
06/21/2015 E4.25 INCH BUCHANAN MO FIRE DEPT/RESCUE
RELAYED THROUGH THE COUNTY EM.
1245 PM TSTM WND GST DE KALB 39.59N 94.93W
06/21/2015 E60.00 MPH BUCHANAN MO FIRE DEPT/RESCUE
ESTIMATED BETWEEN 50 AND 60 MPH. RELAYED THROUGH COUNTY
EM.
&&
CUTTERLocal storm report, Jun 21, 12:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL 3 W FAUCETT 39.60N 94.86W
06/21/2015 E1.00 INCH BUCHANAN MO TRAINED SPOTTER
&&
PMURRAYLocal storm report, Jun 21, 1:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL DE KALB 39.59N 94.93W
06/21/2015 E2.75 INCH BUCHANAN MO TRAINED SPOTTER
35 TO 40 MPH WINDS.
&&
PMURRAYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:23 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 22 min |
| Jun 20, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 34 min |
| Jun 20, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 30 min |
| Jun 20, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 49 min |
| Jun 20, 8:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 18 min |
| Jun 20, 8:30 PM CDT | Special Weather Statement | EAX | Schuyler | 45 min |
| Jun 20, 8:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 48 min |
| Jun 20, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Sullivan | 38 min |
| Jun 20, 9:09 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 12 hr |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon, Sullivan | 47 min |
| Jun 20, 9:56 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon | 49 min |
| Jun 20, 10:10 PM CDT | Special Weather Statement | EAX | Adair | 35 min |
| Jun 20, 10:45 PM CDT | Special Weather Statement | EAX | Macon | 30 min |
| Jun 20, 10:58 PM CDT | Special Weather Statement | EAX | Adair | 32 min |
| Jun 20, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 30 min |
| Jun 20, 11:43 PM CDT | Special Weather Statement | EAX | Macon | 32 min |
| Jun 21, 12:03 AM CDT | Areal Flood Advisory | EAX | Adair, Sullivan | 6 hr |
| Jun 21, 9:18 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 9:29 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 46 min |
| Jun 21, 9:33 AM CDT | Special Weather Statement | EAX | Clay | 42 min |
| Jun 21, 9:36 AM CDT | River Flood Warning | EAX | Chariton, Macon | 46 hr |
| Jun 21, 9:42 AM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Clay, Lafayette, Ray, Saline | 4 hr |
| Jun 21, 9:58 AM CDT | River Flood Warning | EAX | Cooper, Howard | 10 days |
| Jun 21, 10:12 AM CDT | Special Weather Statement | EAX | Lafayette | 33 min |
| Jun 21, 10:19 AM CDT | Special Weather Statement | EAX | Howard | 41 min |
| Jun 21, 10:25 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 62 hr |
| Jun 21, 10:27 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 63 min |
| Jun 21, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 11:29 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Ray | 6 hr |
| Jun 21, 11:47 AM CDT | Special Weather Statement | EAX | Lafayette, Ray | 43 min |
| Jun 21, 12:12 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray, Saline | 48 min |
| Jun 21, 12:24 PM CDT | Flash Flood Warning | EAX | Carroll, Lafayette, Ray, Saline | 6 hr |
| Jun 21, 12:40 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 50 min |
| Jun 21, 12:45 PM CDT | River Flood Warning | EAX | Clay, Ray | 30 hr |
| Jun 21, 1:01 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 44 min |
| Jun 21, 1:26 PM CDT | Special Weather Statement | EAX | Clay | 34 min |
| Jun 21, 1:32 PM CDT | Special Weather Statement | EAX | Caldwell, Carroll | 43 min |
| Jun 21, 1:49 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 41 min |
| Jun 21, 2:05 PM CDT | Special Weather Statement | EAX | Andrew | 25 min |
| Jun 21, 2:08 PM CDT | Special Weather Statement | EAX | Carroll | 37 min |
| Jun 21, 2:25 PM CDT | Special Weather Statement | EAX | Holt | 35 min |
| Jun 21, 2:31 PM CDT | Special Weather Statement | EAX | Buchanan | 29 min |
| Jun 21, 2:35 PM CDT | Special Weather Statement | EAX | Saline | 25 min |
| Jun 21, 2:38 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 37 min |
| Jun 21, 2:59 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 9 days |
| Jun 21, 3:01 PM CDT | River Flood Warning | EAX | Ray | 7 days |
| Jun 21, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Ray | 49 min |
| Jun 21, 3:26 PM CDT | Flash Flood Warning | EAX | Clinton | 3 hr |
| Jun 21, 3:32 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Ray | 28 min |
| Jun 21, 3:34 PM CDT | Flash Flood Warning | EAX | Carroll, Ray | 4 hr |
| Jun 21, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 14 min |
| Jun 21, 4:28 PM CDT | Heat Advisory | EAX | Andrew, Buchanan, Caldwell, Carroll, Cass, Clay and 15 more | 27 hr |
| Jun 21, 4:31 PM CDT | Special Weather Statement | EAX | Gentry | 44 min |
| Jun 21, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 37 min |
| Jun 21, 4:51 PM CDT | Special Weather Statement | EAX | Gentry | 24 min |
| Jun 21, 5:13 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Livingston | 20 min |
| Jun 21, 5:28 PM CDT | Areal Flood Warning | EAX | Carroll, Clay, Clinton, Ray | 4 hr |
| Jun 21, 5:28 PM CDT | Special Weather Statement | EAX | Harrison | 32 min |
| Jun 21, 5:35 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 20 min |
| Jun 21, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 21 min |
| Jun 21, 5:53 PM CDT | Special Weather Statement | EAX | Harrison | 37 min |
| Jun 21, 6:09 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 51 min |
| Jun 21, 6:14 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison | 31 min |
| Jun 21, 6:57 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.